# SDR 2006FA0000075

- Difficulty date: November 18, 2005
- Submitted: January 23, 2006
- Operation: General aviation
- Aircraft: N7411S
- Make and model: Smith STC600
- Aircraft serial: 600016
- Engine: Lyc TIO540*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 40005401
- Condition: Mismanufactured
- Location: Engine
- Part time: 3,968 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

COLLAR SEPARATING FROM TUBE DUE TO INSUFFICIENT PENETRATION WHEN PART WAS FURNACE BAZED OR SILVER SOLDERED TOGETHER-WORKING COLLAR CAUSED PART TO WORK AND CRACK BOSS.  RECOMMEND INSPECTION OF COLLAR AT BOTTOM OF GEAR STRUT FOR ANY MOVEMENT OR WORKING BETWEEN COLLAR AND THE STRUT CYLINDER ASSY- DYE CHECK COLLAR WHERE PART IS MACHINED FOR CLEARANCE ON TORQUE LINKS.  (K)
